# SDR DALA2023062605136

- Difficulty date: June 23, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 59,398 hours, 26,354 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 5657 -DIV TO MCO DUE TO WEATHER RADAR ISSUES AND WEATHER ENROUTE. CORRECTIVE ACTION: T/S REMOVED AND INSTALLED WEATHER RADAR ANTENNA AND DRIVE UNIT ASSY PER B757 AMM 34-43. OPS AND SYSTEM GOOD.
